MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION NOVA STATSENSOR CREATININE HOSPITAL METER SYSTEM; ELECTRODE, ION BASED, ENZYMATIC, CREATININE

NOVA BIOMEDICAL CORPORATION NOVA STATSENSOR CREATININE HOSPITAL METER SYSTEM; ELECTRODE, ION BASED, ENZYMATIC, CREATININE
Model Number 43370
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation currently in process.No patient adverse event resulted from the adminstration of contrast during ct.
 
Event or Problem Description
Discrepant creatinine results on nova stat sensor resulted in adminstration of contrast during ct.

Brand Name
NOVA STATSENSOR CREATININE HOSPITAL METER SYSTEM
Common Device Name
ELECTRODE, ION BASED, ENZYMATIC, CREATININE
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect street
waltham MA 02453 3465
MDR Report Key8021303
Report Number1219029-2018-00004
Device Sequence Number16486168
Product Code CGL
UDI-Device Identifier10385480433706
UDI-Public10385480433706
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2019
Device Model Number43370
Device Lot Number4918129129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1